# SDR SWAA2022072531022

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 78,667 hours, 46,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL AFT FROM THE FWD PANEL HAS A CRACK APPROX 20 INCHES LONG / [01] R&R AFT CARGO FLOOR PANEL AFT OF FWD FLOOR PANEL REF MM 25-52-10 P/N 453A2610-6
